Weight Loss Support - Should I go to the doctor




View Full Version : Should I go to the doctor


Mabenda0
05-15-2013, 03:33 PM
Hello Everyone!

I started my weight loss journey 3 years ago going from 185 pounds to a wonderful 133 pounds. I have been having problems lately maintaining that weight.
I eat healthy (whole foods, eating clean) and count my calories (eating 1300-1500 a day depending on my workout) and I also count points on weight watchers too. I spend many hours of my life killing myself in the gym crosstraining (circuit training, boxing, crossfit, running, lifting heavy, etc)
Lately I have gone up from 135 to 150 and I think it may be from a few things. I recently went through a rough breakup with my boyfriend of 5 years and I stopped taking my depo provera. But I am not eating more because I am still keeping track and I eat the same way I ate when I was 135. I know that a hormone imbalance could be the reason I am not loosing weight. I am not sure if anyone else has seen weight gain after getting off of birth control but I wonder if it is a contributor and what you can do to even out your hormones. I have been on birth control since I was 13 due to my cramps and I am wondering if this is why.

I am always in the gym killing myself doing crossfit and cant drop a single pound! Let me know what you guys think!


elvislover324
05-15-2013, 03:46 PM
Have you had your yearly physical and/or gyn exam? Did they do any bloodwork that might show something?

I'd make an appointment for an overall wellness checkup and let the doctor know your concerns. Good luck!

rachieready
05-15-2013, 04:19 PM
I would go get checked out. I couldn't hurt.

I've spent my life heavy, and always had hormone issues. I remember being a teenager, eating very little compared to my girlfriends... I was always very active too.

I found out later that I had pcos. I had a very difficult time having my kiddos. Anyway... my point is, that it has ALWAYS been hard for me to shed the weight... I'll never stop trying though.

Good luck to you.


sacha
05-16-2013, 07:52 AM
Depo can really cause some crazy stuff on the scale, go for sure.